# SDR SWIA200515359

- Difficulty date: August 3, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,594 hours, 6,631 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL IN FLIGHT.  REPLACED AND RERIGGED LEFT AND RIGHT BPSU AND FECU IAW 27-50-00.  OPERATIONAL CHECK GOOD.
